# SDR IPXA2014061883340

- Difficulty date: June 17, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5796000000751
- Part serial: FN1259
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP LOWER SKIN DAMAGED.  REPAIRED IAW EO A300-5750-54698-A.
